# SDR DXTA200500845

- Difficulty date: July 17, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N687QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605187
- Aircraft time: 3,705 hours, 2,893 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007221
- Part serial: P373
- Condition: Overserviced
- Location: Apu Bay
- Part time: 1,680 hours, 2,040 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, W
- Precautionary procedure: D

## Discrepancy

AIRCRAFT APU RUNNING ON GROUND / CABIN FILLED UP WITH BLUE SMOKE, CUT APU BLEED AIR OFF, AND SMOKE SLOWED BUT DID NOT STOP, AIRCRAFT HAD BEEN SITTING IN HEAVY RAIN.  STARTED BOTH ENGINES, AC DID NOT SMOKE.  FOUND APU OIL OVERSERVICED.  REMOVED EXCESS OIL, RAN APU .  OPS CHECK GOOD.  NO SMOKE W/ APU BLEED AIR.  WORK PERFORMED IAW HONEYWELL RE-100(XL) APU MM CHAP 49-90-00 .
